# SDR FDEA201102230697

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Arm
- Part number: A5517752400000
- Condition: Worn
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR AT 2 HINGE ARM LOWER FWD BEARING SWAGE LOOSE IN ARM - INBD TO OTBD MOVEMENT AS SEEN FROM THE TOP OF STAB.  REMOVED RT ELEVATOR NR 2 HINGE ARM;  R & R 2 EA FWD BEARINGS AND REINSTALLED RT NR 2 ELEVATOR HINGE ARM;  FUNCTIONAL CHECK GOOD OF NR 2 ELEVATOR HINGE ARM IAW AMM 55-16-44-04; AMM 55-22--13-04; AMM 55-16-11-08; AMM 27-31-00-5;  PMS 01-05-10; NTM 51-10-08, PT 6 AND EA 6-5550-136742, "STABILIZERS - RT ELEVATOR, NR 2 HINGE ARM LUG REPAIR".
